# SDR SWIA20230304

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N607UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000804
- Aircraft time: 7,774 hours, 4,681 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730120
- Condition: Cracked
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO TWF DUE TO CRACKED WINDSHIELD ON FO SIDE WHILE AT CRUISING ALTITUDE.  REMOVED AND REPLACED FO WINDSHIELD ASSEMBLY PER AMM 56-11-00-400-801-A. PLEASE REFERENCE AML 1098182 FOR PRESSURIZATION CHECKS  REFERENCE AML 1098183 FOR APPLICATION OF AERODYNAMIC SEALING. PERFORMED OPS CHECK OF WINDOW HEAT SYSTEM PER AMM TASK 30-42-00-710-801-A/500. OPS CHECK GOOD.
